# SDR C2XA10TY118

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 24,871 hours, 24,005 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 14567295402
- Condition: Worn
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR 3 SPEED BRAKE CENTER HINGE FITTING HAS ELONGATED BUSHING HOLES.  REMOVED AND REPLACED BRACKET IAW EMB 145 SRM 51-40-02.
